# SDR AALA20060368

- Difficulty date: June 6, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: AAP2973A
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT - CREW OXYGEN PRESSURE LOW.  LANDED MSY WITHOUT INCIDENT.  FOUND LEAK AT CAPTAIN SIDE OXYGEN EMERGENCY SUPPLY.  REPLACED CREW OXYGEN BOTTLE.  SYSTEM GROUND CHECKED  NORMAL OPERATION.
